MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF SOLO2 (HIGH FLOW), 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF SOLO2 (HIGH FLOW), 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that picc is breaking and noticing leaking at the insertion.No impact known to the patient at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking in the catheters is confirmed and was determined to be use-related.Two 5 fr t/l powerpicc solo catheters were returned for evaluation.An initial visual observation of the returned catheters showed blood residues throughout the devices.Sample 1 was returned with a broken secur-a-cath device.Compression damage was observed along sample 1 just distal of the molded suture wings to the 3 cm depth marker.A longitudinal split was observed along sample 1 just distal of the 0 cm depth marker.Compression damage was observed along sample 2 just proximal of the 1 cm depth marker to the 3 cm depth marker.A circumferential kink was observed along sample 2 just distal to the molded suture wings.A longitudinal split was observed just distal to the molded suture wings at the circumferential split site along sample 2.A microscopic observation revealed each of the splits to have a granular fracture surface and sharp fracture edges.The splits for each of the returned devices were observed to extend in length more on the outside surface of the catheter than on the inside surface of the catheter.The splits were observed to be in the same location as the compression damage.Use of compression stylet securement devices is likely to have contributed to the failure of the device.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC HF SOLO2 (HIGH FLOW), 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22396259
Report Number3006260740-2025-04515
Device Sequence Number4799680
Product Code LJS
UDI-Device Identifier00801741034725
UDI-Public(01)00801741034725(11)250319(17)260531(10)REKN3777
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue Number1395108QD
Device Lot NumberREKN3777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown